Colorado, 2015Winter Storm in Colorado, February 27 to 28, 2015
February 27 to 28, 2015 · NWS PUB · 2 events in 2 counties and zones
Another prolonged weather system brought heavy snow to the higher elevations of the Continental Divide. An impressive 58 inches of snow accumulated near the summit of Wolf Creek Pass in Mineral County.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Another prolonged weather system brought heavy snow to the higher elevations of the Continental Divide. An impressive 58 inches of snow accumulated near the summit of Wolf Creek Pass in Mineral County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Feb 26, 11:51 PM MST, 2 hours 9 minutes earlier.
Area forecast discussion, Feb 26, 11:51 PM MST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1151 PM MST THU FEB 26 2015
.UPDATE...
ISSUED AT 1148 PM MST THU FEB 26 2015
LOADED IN LATEST OBSERVATIONS. WIDESPREAD LIGHT TO MODERATE
SNOWFALL CONTINUES ACROSS MUCH OF SOUTHERN COLORADO AS UPPER
DISTURBANCE MOVES BY.
UPDATE ISSUED AT 1003 PM MST THU FEB 26 2015
BASED ON EVENING MODEL TRENDS AND LATEST RADAR/SATELLITE
TRENDS...HAVE EXTENDED WINTER WEATHER ADVISORY FOR TELLER...EL
PASO...PUEBLO AND EASTERN FREMONT COUNTIES THROUGH 12Z. LOOKS LIKE
SNOWFALL CURRENTLY INCREASING IN COVERAGE AND INTENSITY OVER THIS
AREA...AND LIKELY TO CONTINUE PAST MIDNIGHT. LW
UPDATE ISSUED AT 936 PM MST THU FEB 26 2015
LOADED FRESH OBSERVATIONS INTO FRONT END OF FORECAST GRIDS. NO
OTHER CHANGES AT THIS TIME. LW
UPDATE ISSUED AT 539 PM MST THU FEB 26 2015
RAISED POPS OVER ALL OF THE PLAINS AND MOUNTAINS TO LIKELY FOR
THIS EVENING AS SNOWFALL ALREADY UNDERWAY. ALSO REINITIALIZED
FRONT END GRIDS WITH LATEST OBSERVATIONS. LW
&&
.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 252 PM MST THU FEB 26 2015
CURRENTLY...BROAD SOUTHEAST FLOW IN THE LOW LEVELS HAS SPREAD
ACROSS EASTERN COLORADO THIS AFTERNOON. PERSISTENT LIGHT SNOW HAS
STARTED TO INCREASE A BIT IN INTENSITY AND COVERAGE ALONG THE
NORTHERN I-25 CORRIDOR...SOUTH TO NEAR PUEBLO...AND THIS TREND
SHOULD CONTINUE THIS AFTERNOON AS THE SOUTHEASTERLY FLOW
INCREASES. TEMPERATURES HAVE BEEN COLD WITH TEENS AND 20S ACROSS
THE REGION.
REST OF TODAY AND TONIGHT...AND UPPER LEVEL DISTURBANCE OVER UTAH IS
FORECAST TO MOVE ACROSS NORTHERN NEW MEXICO THROUGH TONIGHT.
SOUTHEASTERLY LOW LEVEL FLOW WILL INCREASE THIS AFTERNOON BRINGING
IN COLDER AIR AND STRONGER UPSLOPE FLOW TO THE PLAINS. HIGH RES
MODELS IN GOOD AGREEMENT WITH SNOW ENHANCING LATE THIS AFTERNOON
THROUGH THIS EVENING ALONG THE EASTERN MOUNTAINS AND I-25 CORRIDOR.
MODERATE TO HEAVY SNOW IS POSSIBLE IN THIS ENHANCEMENT WITH
DIFFICULT TRAVEL CONDITIONS. AS THE UPPER SYSTEM BEGINS TO MOVE
ACROSS NORTHERN NEW MEXICO...EXPECT THE MAIN FOCUS FOR HEAVIER
SNOWFALL TO SHIFT SOUTH INTO THE SOUTHERN I-25 CORRIDOR. WHILE THE
HEAVIER SNOW WILL COME TO AN END FOR COLORADO SPRINGS AND
PUEBLO...LIGHT SNOW WILL LIKELY LINGER ACROSS THE AREA FROM MIDNIGHT
THROUGH FRIDAY MORNING. MODELS IN GOOD AGREEMENT WITH A DECENT BAND
OF SNOW DEVELOPING LATER TONIGHT ALONG THE NEW MEXICO BORDER AND
LIFTING NORTH ACROSS BACA COUNTY INTO EARLY FRIDAY. HAVE HOISTED A
WINTER WEATHER ADVISORY FOR BACA COUNTY TO ACCOUNT FOR THIS EXPECTED
SNOW BAND. TEMPERATURES TO NIGHT WILL BE BITTERLY COLD WITH LOWS IN
THE SINGLE DIGITS AND WIND CHILL READINGS AROUND 5 BELOW ZERO.
FRIDAY...SOUTHERN COLORADO WILL BE BETWEEN UPPER LEVEL SYSTEMS FOR
MUCH OF THE DAY ON FRIDAY. THE NEW MEXICO SYSTEM WILL SHIFT INTO
THE SOUTHERN PLAINS...WHILE A TROUGH STRENGTHENS OVER THE GREAT
BASIN. WHATS LEFT OF MODERATE TO HEAVY SNOWFALL OVER THE SOUTHERN I-
25 CORRIDOR...EAST INTO BACA COUNTY SHOULD DECREASE TO JUST LIGHT
SNOW THROUGH THE MORNING HOURS. ELSEWHERE...SOUTHERLY LOW LEVEL
FLOW WILL LIKELY KEEP LIGHT SNOW FALLING THROUGH MUCH OF THE DAY.
UPPER LEVEL FLOW IS FORECAST TO TURN WESTERLY BY THE AFTERNOON.
ENERGY AND MOISTURE EMBEDDED IN THE FLOW WILL BEGIN THE ONSLAUGHT OF
HEAVY SNOW FOR THE CONTINENTAL DIVIDE. EXPECT SNOW TO INCREASE IN
COVERAGE AND INTENSITY BY THE AFTERNOON HOURS...ESPECIALLY FOR THE
SAN JUAN RANGE. TEMPERATURES WILL REMAIN COLD ACROSS THE AREA WITH
HIGHS IN THE TEENS TO LOWER 20S.
AS FAR AS ADDITIONAL SNOW TOTALS THROUGH FRIDAY...THE SANGRE DE
CRISTO...WET MOUNTAIN AND RAMPART RANGES WILL SEEN AN ADDITIONAL 5
TO 10 INCHES WITH LOCALLY HIGHER AMOUNTS. THE SOUTHERN I-25
CORRIDOR WILL LIKELY SEE AN ADDITIONAL 3 TO 6 INCHES. BACA COUNTY
IS IN QUESTION...AND WILL DEPEND ON HOW HEAVY THE SNOW BECOMES UNDER
THE SNOW BAND...BUT CURRENT PROJECTIONS INDICATE 2 TO 5 INCHES ARE
POSSIBLE. THE REMAINDER OF THE EASTERN PLAINS WILL LIKELY SEE AN
ADDITIONAL 2 TO 4 INCHES THROUGH FRIDAY AFTERNOON. MOZLEY
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 252 PM MST THU FEB 26 2015
WESTERN U.S. TROUGH DEEPENS OVER THE WEEKEND WITH SERIES OF SHORT
WAVES EJECTING EASTWARD ACROSS COLORADO INTO EARLY NEXT WEEK.
PERSISTENT SOUTHWEST FLOW WILL GENERATE NEARLY CONTINUOUS HEAVY
SNOWFALL OVER THE EASTERN SAN JUANS INTO AT LEAST MONDAY...AND
WOULDN'T BE SURPRISED TO SEE 3-4 FEET OF ACCUMULATION AT WOLF
CREEK AND CUMBRES PASSES BY MONDAY MORNING. FARTHER
NORTH...SOUTHWEST FLOW WILL BE SLIGHTLY LESS FAVORABLE FOR THE LA
GARITAS AND SAWATCH RANGES...THOUGH JET DYNAMICS AND PERSISTENT
LIGHT TO MODERATE SNOWFALL WILL ADD UP TO 1 TO 2 FEET BY EARLY MON
MORNING. HAVE UPGRADED SOUTHWEST/CENTRAL MOUNTAIN ZONES TO A
WINTER STORM WARNING...WITH ADVISORIES FOR THE LOWER ELEVATIONS OF
THE LA GARITAS. MAY EVENTUALLY NEED ADVISORIES FOR MORE CENTRAL
MOUNTAIN ZONES...THOUGH WITH HEAVIEST SNOWFALL NOT OCCURRING UNTIL
SUN...WILL HOLD OFF FOR NOW. FARTHER EAST...SANGRES WILL SEE
OCCASIONAL PERIODS OF MODERATE SNOW THROUGH THE
WEEKEND...HEAVIEST LIKELY LATE SUN AS SLIGHTLY STRONGER WAVE MOVES
ACROSS. WILL NEED SOME NEW HIGHLIGHTS FOR AT LEAST HIGHER WEST
FACING SLOPES...THOUGH WILL WAIT UNTIL CURRENT WARNINGS EXPIRE
LATER TONIGHT. REMAINING MOUNTAINS/VALLEYS WILL SEE PERIODS OF
MAINLY LIGHT SNOW THROUGH THE WEEKEND...THOUGH NOT THE CONTINUOUS
HEAVY SNOW THAT AREAS ALONG THE CONTINENTAL DIVIDE WILL RECEIVE.
OVER THE PLAINS...WARM ADVECTION BAND OF LIGHT SNOW MOVES
NORTHWARD ACROSS MOST AREAS FRI NIGHT/SAT MORNING...PRODUCING A
QUICK INCH OR TWO BY MIDDAY. EXPECT A BREAK IN PRECIP SAT
AFTERNOON BEFORE COLDER AIR SLOSHES BACK SOUTH IN THE EVENING WITH
E/NE WINDS REGENERATING ACCUMULATING LIGHT SNOW FROM LATE SAT
NIGHT THROUGH THE DAY SUN. MAX TEMPS SAT/SUN REMAIN COLD...NEAR OR
BELOW FREEZING MOST LOCATIONS.
AS WESTERN U.S. TROUGH DEEPENS SUN NIGHT INTO MON...S/SW FLOW WILL
STRENGTHEN ACROSS THE REGION...WITH WARMER AIR SURGING BACK
NORTHWARD...ESPECIALLY ACROSS THE EASTERN PLAINS. WARM NOSE ALOFT
PUSHES INTO SOUTHEAST COLORADO SUN EVENING...AND WITH 700 MB 0C
ISOTHERM NORTH OF THE NM BORDER...THREAT OF SOME LIGHT FZDZ OR
FZRA DEVELOPS OVER BACA/LAS ANIMAS COUNTIES...THOUGH WITH
STRENGTHENING DOWNWARD MOTION OVERNIGHT...WINDOW FOR FREEZING
PRECIP LOOKS FAIRLY SMALL. DOWNSLOPE FLOW THEN KILLS MOST PRECIP
OVER EASTERN MOUNTAINS SLOPES AND ACROSS THE PLAINS MON...WHILE
CONTINENTAL DIVIDE CONTINUES TO GET BURIED INTO MON EVENING WITH
NO LET-UP IN THE HEAVY SNOW. SHOULD SEE MAX TEMPS RECOVER TO
NEAR/SLIGHTLY ABOVE FREEZING MOST LOWER ELEVATIONS MON
AFTERNOON...WARMEST OVER THE FAR SOUTHEAST PLAINS.
WESTERN U.S. UPPER TROUGH FINALLY BEGINS TO MOVE EASTWARD TUE/WED
WITH STRONG DYNAMIC LIFT SPREADING ACROSS COLORADO TUE NIGHT INTO
WED AFTERNOON. COLD SURFACE HIGH WILL BE DROPPING SOUTH ACROSS THE
HIGH PLAINS DURING THIS PERIOD AS WELL...WITH UPSLOPE FLOW FROM
TUE AFTERNOON INTO WED MORNING. SHOULD SEE WIDESPREAD MODERATE TO
HEAVY SNOW REDEVELOP ACROSS MOST LOCATIONS FROM MIDDAY TUE THROUGH
WED AFTERNOON...BEFORE TROUGH SHIFTS EAST AND BRINGS AN END TO
SNOWFALL WED EVENING INTO THU. AFTER A BRIEF RECOVERY
TUE...BITTERLY COLD AIR RETURNS FOR WED BEFORE MODERATING SOMEWHAT
THU...THOUGH WIDESPREAD SNOW COVER SUGGESTS WARM UP WILL BE SLOW
TO DEVELOP.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1027 PM MST THU FEB 26 2015
AT KALS...PERIODS OF -SN ARE POSSIBLE THROUGH TONIGHT AND INTO
EARLY FRIDAY.CONDITIONS SHOULD GENERALLY BE MVFR WITH OCCASIONAL
PERIODS OF IFR. SOME IMPROVEMENT EXPECTED FOR THE AFTERNOON
THROUGH EVENING...BEFORE THE NEXT STORM SYSTEM MOVES INTO THE SW
MTS FRI EVENING...WHICH COULD LEAD TO MORE SN AND CIG AND VIS
RESTRICTIONS AFTER 03-06Z SAT.
AT KCOS...IFR TO OCCASIONALLY LIFR CONDITIONS WILL PERSIST THROUGH
O9-12Z DUE TO SNOW...THEN PRECIP WILL LIGHTEN UP AND BECOME LESS
PERSISTENT DURING THE DAY FRIDAY...HOWEVER...SE WINDS SHOULD KEEP
LOW CIGS IN PLACE THROUGH THE DAY...WITH SOME IMPROVEMENT POSSIBLE
AFTER 00Z. SOME COMPUTER GUIDANCE SUGGESTS LIFR DEVELOPING FRI
AFTERNOON WITH CONTINUED -SN....BUT WITH THE CURRENT STORM SYSTEM
MOVING AWAY FROM OUR AREA ON FRIDAY...WILL STAY ON THE OPTIMISTIC
SIDE IN THE TAF.
AT KPUB...SIMILAR CONDITIONS TO KCOS WITH -SN CONTINUING THROUGH
THE EARLY MORNING...THEN SOME IMPROVEMENT IN THE LATER MORNING AND
AFTERNOON AND GRADUALLY THROUGH THE EVENING. LOW CIGS AND SOME
RESTRICTIONS...INCLUDING OCCASIONAL IFR...CAN BE EXPECTED THROUGH
MUCH OF THE NEXT 24 HOURS...AT BOTH KCOS AND KPUB. ROSE
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING UNTIL 5 AM MST FRIDAY FOR COZ072>075-079-
080-087-088.
WINTER WEATHER ADVISORY UNTIL 11 AM MST FRIDAY FOR COZ099.
WINTER WEATHER ADVISORY UNTIL 5 AM MST FRIDAY FOR COZ081>086-094.
WINTER WEATHER ADVISORY FROM 2 PM FRIDAY TO 5 PM MST MONDAY FOR
COZ064-065.
WINTER STORM WARNING FROM 2 PM FRIDAY TO 5 PM MST MONDAY FOR
COZ060-066>068.
&&
UPDATE...LW
SHORT TERM...MOZLEY
LONG TERM...PETERSEN
AVIATION...ROSE
Hazardous weather outlook, Feb 26, 6:15 PM MST, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
615 PM MST THU FEB 26 2015
COZ058>089-093>099-280115-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
615 PM MST THU FEB 26 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.
.DAY ONE...TONIGHT
AN UPPER LEVEL DISTURBANCE WILL TRACK ACROSS THE REGION TONIGHT
BRINGING WIDESPREAD SNOWFALL TO MUCH OF THE AREA. GENERALLY 4 TO
8 INCHES OF SNOW WILL FALL OVER THE EASTERN MOUNTAINS AND SOUTHERN
I-25 CORRIDOR SOUTH OF PUEBLO...WITH GENERALLY 1 TO 4 INCHES
ELSEWHERE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
AREAS OF LIGHT SNOW WILL CONTINUE OVER SOUTHERN COLORADO ON FRIDAY.
THEN...A PERSISTENT FETCH OF PACIFIC MOISTURE WILL BRING WIDESPREAD
HEAVY SNOW TO THE CONTINENTAL DIVIDE FRIDAY NIGHT THROUGH MONDAY
WHERE 2 TO 4 FEET OF SNOW WILL BE POSSIBLE. THE HEAVIEST SNOW IS
EXPECTED OVER THE EASTERN SAN JUAN MOUNTAINS. WINDS WILL INCREASE
FRIDAY NIGHT AND SATURDAY ACROSS THE EASTERN SAN JUAN MOUNTAINS
RESULTING IN BLOWING AND DRIFTING SNOW AND NEAR WHITEOUT CONDITIONS
AT TIMES. THE SANGRE DE CRISTO MOUNTAINS WILL ALSO SEE SOME HEAVY
SNOW ACROSS THE HIGHER PEAKS AND WEST FACING SLOPES. PERIODS OF
LIGHT TO MODERATE SNOW WILL BE POSSIBLE ELSEWHERE.
ANOTHER STORM WILL TRACK ACROSS COLORADO TUESDAY NIGHT AND
WEDNESDAY...BRINGING ANOTHER ROUND OF WIDESPREAD SNOW TO THE
REGION. EARLY INDICATIONS SUGGEST THAT THE SOUTHEAST MOUNTAINS AND
ADJACENT PLAINS COULD SEE THE BRUNT OF THE STORM.
.SPOTTER INFORMATION STATEMENT...
WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE LIKELY ACROSS MUCH OF SOUTHERN COLORADO TONIGHT.
50/50
In the hours before
Local storm report, Feb 26, 9:30 PM MST, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
930 PM MST THU FEB 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM SNOW 5 W WESTCLIFFE 38.13N 105.56W
02/26/2015 M2.0 INCH CUSTER CO TRAINED SPOTTER
SINCE 3 PM
0845 PM SNOW 5 WSW WALSENBURG 37.59N 104.87W
02/26/2015 M10.0 INCH HUERFANO CO TRAINED SPOTTER
0735 PM SNOW 1 WSW WOODLAND PARK 38.99N 105.07W
02/26/2015 M3.0 INCH TELLER CO TRAINED SPOTTER
0630 PM SNOW 1 NE LA JUNTA 37.99N 103.53W
02/26/2015 M2.0 INCH OTERO CO TRAINED SPOTTER
LAST NIGHT AND THIS AM
0528 PM SNOW 4 NNE COLORADO SPRINGS 38.89N 104.79W
02/26/2015 M1.8 INCH EL PASO CO TRAINED SPOTTER
0512 PM SNOW 3 SSW COLORADO SPRINGS 38.80N 104.84W
02/26/2015 M7.0 INCH EL PASO CO TRAINED SPOTTER
0435 PM SNOW 2 WNW COLORADO SPRINGS 38.85N 104.85W
02/26/2015 M4.3 INCH EL PASO CO TRAINED SPOTTER
0304 PM SNOW 9 WSW FOUNTAIN 38.66N 104.87W
02/26/2015 M6.0 INCH EL PASO CO TRAINED SPOTTER
0145 PM SNOW 1 NNE CANON CITY 38.47N 105.21W
02/26/2015 M8.5 INCH FREMONT CO TRAINED SPOTTER
SINCE 830 PM YESTERDAY
1235 PM SNOW 3 SSW COLORADO SPRINGS 38.80N 104.84W
02/26/2015 M2.5 INCH EL PASO CO TRAINED SPOTTER
ADDITIONAL 2.5 INCHES OF SNOW SINCE 7 AM. 8 INCHES ON
THE GROUND.
1221 PM SNOW 7 E COLORADO CITY 37.95N 104.72W
02/26/2015 M9.5 INCH PUEBLO CO TRAINED SPOTTER
1140 AM SNOW 2 NNE SECURITY 38.78N 104.73W
02/26/2015 M2.0 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL.
1117 AM SNOW 2 SW PUEBLO WEST 38.33N 104.75W
02/26/2015 M3.8 INCH PUEBLO CO NWS EMPLOYEE
1005 AM SNOW BEULAH 38.08N 104.98W
02/26/2015 M15.8 INCH PUEBLO CO TRAINED SPOTTER
SINCE 3 PM YESTERDAY
1000 AM SNOW 4 W ELLICOTT 38.84N 104.46W
02/26/2015 M1.5 INCH EL PASO CO TRAINED SPOTTER
0936 AM SNOW 5 ENE PUEBLO WEST 38.38N 104.64W
02/26/2015 M5.5 INCH PUEBLO CO TRAINED SPOTTER
STORM TOTAL. 3.5 NEW SNOW SINCE 0620 PM 2/25/15.
0924 AM SNOW 2 WNW COLORADO SPRINGS 38.85N 104.85W
02/26/2015 M2.3 INCH EL PASO CO TRAINED SPOTTER
PRECIPITATION 0.19
0915 AM SNOW 12 NNE PENROSE 38.59N 104.95W
02/26/2015 M7.0 INCH FREMONT CO TRAINED SPOTTER
0830 AM SNOW 1 SW LEADVILLE 39.23N 106.30W
02/26/2015 M3.6 INCH LAKE CO TRAINED SPOTTER
0.25 PRECIPITATION. TOTAL SNOW DEPTH 33 INCHES.
0825 AM SNOW 7 ESE TEXAS CREEK 38.37N 105.46W
02/26/2015 M4.8 INCH FREMONT CO TRAINED SPOTTER
0.38 PRECIPITATION.
0815 AM SNOW 2 WSW ROSITA 38.09N 105.36W
02/26/2015 M2.5 INCH CUSTER CO TRAINED SPOTTER
STORM TOTAL.
0813 AM SNOW 12 NE COLORADO CITY 38.05N 104.68W
02/26/2015 M8.0 INCH PUEBLO CO TRAINED SPOTTER
SOME DRIFTS OVER 12 INCHES. ICE UNDERNEATH SNOW COVER.
0800 AM SNOW FOWLER 38.13N 104.02W
02/26/2015 M2.5 INCH OTERO CO CO-OP OBSERVER
0.16 PRECIPITATION.
0800 AM SNOW 13 NE COLORADO CITY 38.07N 104.66W
02/26/2015 M8.0 INCH PUEBLO CO PUBLIC
IN PAST 12 HOURS
0750 AM SNOW 2 ENE MONUMENT 39.11N 104.84W
02/26/2015 M4.0 INCH EL PASO CO TRAINED SPOTTER
0730 AM SNOW 2 NE SALIDA 38.55N 105.97W
02/26/2015 M1.0 INCH CHAFFEE CO PUBLIC
0715 AM SNOW 5 WSW WALSENBURG 37.59N 104.87W
02/26/2015 M9.0 INCH HUERFANO CO TRAINED SPOTTER
STORM TOTAL.
0710 AM SNOW 5 W WESTCLIFFE 38.13N 105.56W
02/26/2015 M8.0 INCH CUSTER CO TRAINED SPOTTER
STORM TOTAL. FIVE INCHES NEW SNOW SINCE 1000 PM
2/25/15.
0646 AM SNOW 3 N PUEBLO RESERVOIR 38.30N 104.75W
02/26/2015 M3.3 INCH PUEBLO CO NWS EMPLOYEE
.28 LIQUID EQUIVALENT
0644 AM SNOW 1 S BEULAH 38.07N 104.98W
02/26/2015 M14.0 INCH PUEBLO CO TRAINED SPOTTER
0630 AM SNOW 1 SSW RYE 37.91N 104.94W
02/26/2015 M13.9 INCH PUEBLO CO TRAINED SPOTTER
1.14 PRECIPITATION.
0623 AM SNOW 3 NNE BLENDE 38.28N 104.52W
02/26/2015 M3.4 INCH PUEBLO CO NWS OFFICE
0616 AM SNOW 2 SE PENROSE 38.41N 104.99W
02/26/2015 M3.5 INCH FREMONT CO TRAINED SPOTTER
0613 AM SNOW 7 E COLORADO CITY 37.95N 104.72W
02/26/2015 M7.0 INCH PUEBLO CO TRAINED SPOTTER
1.5 FOOT DRIFTS
0600 AM SNOW 3 N PUEBLO RESERVOIR 38.30N 104.75W
02/26/2015 M2.0 INCH PUEBLO CO TRAINED SPOTTER
0524 AM SNOW MAYSVILLE 38.54N 106.22W
02/26/2015 M2.0 INCH CHAFFEE CO TRAINED SPOTTER
0515 AM SNOW 8 SW COLORADO SPRINGS 38.75N 104.93W
02/26/2015 M12.0 INCH EL PASO CO TRAINED SPOTTER
0320 AM SNOW 4 NW PUEBLO RESERVOIR 38.30N 104.79W
02/26/2015 M2.5 INCH PUEBLO CO TRAINED SPOTTER
0313 AM SNOW 2 NE LEADVILLE 39.27N 106.27W
02/26/2015 M3.8 INCH LAKE CO TRAINED SPOTTER
24 HOUR TOTAL ENDING AT MIDNIGHT. 0.24 LIQUID
EQUIVALENT.
1126 PM SNOW 5 WSW WALSENBURG 37.59N 104.87W
02/25/2015 M7.0 INCH HUERFANO CO TRAINED SPOTTER
1100 PM SNOW 12 NNE PENROSE 38.59N 104.95W
02/25/2015 M5.0 INCH FREMONT CO TRAINED SPOTTER
6 PM TO 11 PM
1020 PM SNOW 2 W RYE 37.92N 104.96W
02/25/2015 M9.0 INCH PUEBLO CO NWS EMPLOYEE
1012 PM SNOW 5 W WESTCLIFFE 38.13N 105.56W
02/25/2015 M3.0 INCH CUSTER CO TRAINED SPOTTER
0921 PM SNOW 5 ENE PUEBLO WEST 38.38N 104.64W
02/25/2015 M2.5 INCH PUEBLO CO NWS EMPLOYEE
0907 PM SNOW WOODLAND PARK 38.99N 105.05W
02/25/2015 M3.0 INCH TELLER CO BROADCAST MEDIA
0905 PM SNOW 2 SE PENROSE 38.41N 104.99W
02/25/2015 M2.0 INCH FREMONT CO TRAINED SPOTTER
0834 PM HEAVY SNOW 1 SSW RYE 37.91N 104.94W
02/25/2015 M7.0 INCH PUEBLO CO NWS EMPLOYEE
STARTED AT 245PM
0820 PM SNOW 2 WSW ROSITA 38.09N 105.36W
02/25/2015 M1.0 INCH CUSTER CO TRAINED SPOTTER
0733 PM SNOW 2 N BLACK FOREST 39.05N 104.70W
02/25/2015 M1.5 INCH EL PASO CO TRAINED SPOTTER
0714 PM SNOW 5 WSW WALSENBURG 37.59N 104.87W
02/25/2015 M3.0 INCH HUERFANO CO TRAINED SPOTTER
&&
LWLocal storm report, Feb 26, 9:46 PM MST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
946 PM MST THU FEB 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM SNOW 4 NW PETERSON AFB 38.88N 104.74W
02/26/2015 M1.3 INCH EL PASO CO TRAINED SPOTTER
SINCE LAST EVENING
&&
LWLocal storm report, Feb 26, 11:01 PM MST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1101 PM MST THU FEB 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM SNOW 3 NNE PUEBLO 38.30N 104.59W
02/26/2015 M5.0 INCH PUEBLO CO TRAINED SPOTTER
SINCE LAST NIGHT
&&
LWLocal storm report, Feb 27, 12:29 AM MST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1229 AM MST FRI FEB 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM SNOW 2 NNE SECURITY 38.78N 104.73W
02/26/2015 M4.5 INCH EL PASO CO NWS EMPLOYEE
&&
28Local storm report, Feb 27, 12:30 AM MST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1230 AM MST FRI FEB 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM SNOW 3 NNE PUEBLO 38.30N 104.59W
02/26/2015 M5.0 INCH PUEBLO CO TRAINED SPOTTER
SINCE LAST NIGHT
1010 PM SNOW 2 NNE SECURITY 38.78N 104.73W
02/26/2015 M4.5 INCH EL PASO CO NWS EMPLOYEE
0945 PM SNOW 4 NW PETERSON AFB 38.88N 104.74W
02/26/2015 M1.3 INCH EL PASO CO TRAINED SPOTTER
SINCE LAST EVENING
0908 PM SNOW 5 W WESTCLIFFE 38.13N 105.56W
02/26/2015 M2.0 INCH CUSTER CO TRAINED SPOTTER
SINCE 3 PM
0845 PM SNOW 5 WSW WALSENBURG 37.59N 104.87W
02/26/2015 M10.0 INCH HUERFANO CO TRAINED SPOTTER
0735 PM SNOW 1 WSW WOODLAND PARK 38.99N 105.07W
02/26/2015 M3.0 INCH TELLER CO TRAINED SPOTTER
0630 PM SNOW 1 NE LA JUNTA 37.99N 103.53W
02/26/2015 M2.0 INCH OTERO CO TRAINED SPOTTER
LAST NIGHT AND THIS AM
0528 PM SNOW 4 NNE COLORADO SPRINGS 38.89N 104.79W
02/26/2015 M1.8 INCH EL PASO CO TRAINED SPOTTER
0512 PM SNOW 3 SSW COLORADO SPRINGS 38.80N 104.84W
02/26/2015 M7.0 INCH EL PASO CO TRAINED SPOTTER
0435 PM SNOW 2 WNW COLORADO SPRINGS 38.85N 104.85W
02/26/2015 M4.3 INCH EL PASO CO TRAINED SPOTTER
0304 PM SNOW 9 WSW FOUNTAIN 38.66N 104.87W
02/26/2015 M6.0 INCH EL PASO CO TRAINED SPOTTER
0145 PM SNOW 1 NNE CANON CITY 38.47N 105.21W
02/26/2015 M8.5 INCH FREMONT CO TRAINED SPOTTER
SINCE 830 PM YESTERDAY
1235 PM SNOW 3 SSW COLORADO SPRINGS 38.80N 104.84W
02/26/2015 M2.5 INCH EL PASO CO TRAINED SPOTTER
ADDITIONAL 2.5 INCHES OF SNOW SINCE 7 AM. 8 INCHES ON
THE GROUND.
1221 PM SNOW 7 E COLORADO CITY 37.95N 104.72W
02/26/2015 M9.5 INCH PUEBLO CO TRAINED SPOTTER
1140 AM SNOW 2 NNE SECURITY 38.78N 104.73W
02/26/2015 M2.0 INCH EL PASO CO TRAINED SPOTTER
STORM TOTAL.
1117 AM SNOW 2 SW PUEBLO WEST 38.33N 104.75W
02/26/2015 M3.8 INCH PUEBLO CO NWS EMPLOYEE
1005 AM SNOW BEULAH 38.08N 104.98W
02/26/2015 M15.8 INCH PUEBLO CO TRAINED SPOTTER
SINCE 3 PM YESTERDAY
1000 AM SNOW 4 W ELLICOTT 38.84N 104.46W
02/26/2015 M1.5 INCH EL PASO CO TRAINED SPOTTER
0936 AM SNOW 5 ENE PUEBLO WEST 38.38N 104.64W
02/26/2015 M5.5 INCH PUEBLO CO TRAINED SPOTTER
STORM TOTAL. 3.5 NEW SNOW SINCE 0620 PM 2/25/15.
0924 AM SNOW 2 WNW COLORADO SPRINGS 38.85N 104.85W
02/26/2015 M2.3 INCH EL PASO CO TRAINED SPOTTER
PRECIPITATION 0.19
0915 AM SNOW 12 NNE PENROSE 38.59N 104.95W
02/26/2015 M7.0 INCH FREMONT CO TRAINED SPOTTER
0830 AM SNOW 1 SW LEADVILLE 39.23N 106.30W
02/26/2015 M3.6 INCH LAKE CO TRAINED SPOTTER
0.25 PRECIPITATION. TOTAL SNOW DEPTH 33 INCHES.
0825 AM SNOW 7 ESE TEXAS CREEK 38.37N 105.46W
02/26/2015 M4.8 INCH FREMONT CO TRAINED SPOTTER
0.38 PRECIPITATION.
0815 AM SNOW 2 WSW ROSITA 38.09N 105.36W
02/26/2015 M2.5 INCH CUSTER CO TRAINED SPOTTER
STORM TOTAL.
0813 AM SNOW 12 NE COLORADO CITY 38.05N 104.68W
02/26/2015 M8.0 INCH PUEBLO CO TRAINED SPOTTER
SOME DRIFTS OVER 12 INCHES. ICE UNDERNEATH SNOW COVER.
0800 AM SNOW FOWLER 38.13N 104.02W
02/26/2015 M2.5 INCH OTERO CO CO-OP OBSERVER
0.16 PRECIPITATION.
0800 AM SNOW 13 NE COLORADO CITY 38.07N 104.66W
02/26/2015 M8.0 INCH PUEBLO CO PUBLIC
IN PAST 12 HOURS
0750 AM SNOW 2 ENE MONUMENT 39.11N 104.84W
02/26/2015 M4.0 INCH EL PASO CO TRAINED SPOTTER
0730 AM SNOW 2 NE SALIDA 38.55N 105.97W
02/26/2015 M1.0 INCH CHAFFEE CO PUBLIC
0715 AM SNOW 5 WSW WALSENBURG 37.59N 104.87W
02/26/2015 M9.0 INCH HUERFANO CO TRAINED SPOTTER
STORM TOTAL.
0710 AM SNOW 5 W WESTCLIFFE 38.13N 105.56W
02/26/2015 M8.0 INCH CUSTER CO TRAINED SPOTTER
STORM TOTAL. FIVE INCHES NEW SNOW SINCE 1000 PM
2/25/15.
0646 AM SNOW 3 N PUEBLO RESERVOIR 38.30N 104.75W
02/26/2015 M3.3 INCH PUEBLO CO NWS EMPLOYEE
.28 LIQUID EQUIVALENT
0644 AM SNOW 1 S BEULAH 38.07N 104.98W
02/26/2015 M14.0 INCH PUEBLO CO TRAINED SPOTTER
0630 AM SNOW 1 SSW RYE 37.91N 104.94W
02/26/2015 M13.9 INCH PUEBLO CO TRAINED SPOTTER
1.14 PRECIPITATION.
0623 AM SNOW 3 NNE BLENDE 38.28N 104.52W
02/26/2015 M3.4 INCH PUEBLO CO NWS OFFICE
0616 AM SNOW 2 SE PENROSE 38.41N 104.99W
02/26/2015 M3.5 INCH FREMONT CO TRAINED SPOTTER
0613 AM SNOW 7 E COLORADO CITY 37.95N 104.72W
02/26/2015 M7.0 INCH PUEBLO CO TRAINED SPOTTER
1.5 FOOT DRIFTS
0600 AM SNOW 3 N PUEBLO RESERVOIR 38.30N 104.75W
02/26/2015 M2.0 INCH PUEBLO CO TRAINED SPOTTER
0524 AM SNOW MAYSVILLE 38.54N 106.22W
02/26/2015 M2.0 INCH CHAFFEE CO TRAINED SPOTTER
0515 AM SNOW 8 SW COLORADO SPRINGS 38.75N 104.93W
02/26/2015 M12.0 INCH EL PASO CO TRAINED SPOTTER
0320 AM SNOW 4 NW PUEBLO RESERVOIR 38.30N 104.79W
02/26/2015 M2.5 INCH PUEBLO CO TRAINED SPOTTER
0313 AM SNOW 2 NE LEADVILLE 39.27N 106.27W
02/26/2015 M3.8 INCH LAKE CO TRAINED SPOTTER
24 HOUR TOTAL ENDING AT MIDNIGHT. 0.24 LIQUID
EQUIVALENT.
1126 PM SNOW 5 WSW WALSENBURG 37.59N 104.87W
02/25/2015 M7.0 INCH HUERFANO CO TRAINED SPOTTER
1100 PM SNOW 12 NNE PENROSE 38.59N 104.95W
02/25/2015 M5.0 INCH FREMONT CO TRAINED SPOTTER
6 PM TO 11 PM
1020 PM SNOW 2 W RYE 37.92N 104.96W
02/25/2015 M9.0 INCH PUEBLO CO NWS EMPLOYEE
1012 PM SNOW 5 W WESTCLIFFE 38.13N 105.56W
02/25/2015 M3.0 INCH CUSTER CO TRAINED SPOTTER
0921 PM SNOW 5 ENE PUEBLO WEST 38.38N 104.64W
02/25/2015 M2.5 INCH PUEBLO CO NWS EMPLOYEE
0907 PM SNOW WOODLAND PARK 38.99N 105.05W
02/25/2015 M3.0 INCH TELLER CO BROADCAST MEDIA
0905 PM SNOW 2 SE PENROSE 38.41N 104.99W
02/25/2015 M2.0 INCH FREMONT CO TRAINED SPOTTER
0834 PM HEAVY SNOW 1 SSW RYE 37.91N 104.94W
02/25/2015 M7.0 INCH PUEBLO CO NWS EMPLOYEE
STARTED AT 245PM
0820 PM SNOW 2 WSW ROSITA 38.09N 105.36W
02/25/2015 M1.0 INCH CUSTER CO TRAINED SPOTTER
0733 PM SNOW 2 N BLACK FOREST 39.05N 104.70W
02/25/2015 M1.5 INCH EL PASO CO TRAINED SPOTTER
0714 PM SNOW 5 WSW WALSENBURG 37.59N 104.87W
02/25/2015 M3.0 INCH HUERFANO CO TRAINED SPOTTER
0656 PM HEAVY SNOW BEULAH 38.08N 104.98W
02/25/2015 M4.5 INCH PUEBLO CO TRAINED SPOTTER
0634 PM SNOW 7 ESE TEXAS CREEK 38.37N 105.46W
02/25/2015 M1.0 INCH FREMONT CO TRAINED SPOTTER
THUNDERSNOW AND GRAUPEL
0634 PM LIGHTNING 7 ESE TEXAS CREEK 38.37N 105.46W
02/25/2015 FREMONT CO TRAINED SPOTTER
THUNDERSNOW AND GRAUPEL
0623 PM SNOW 5 ENE PUEBLO WEST 38.38N 104.64W
02/25/2015 M2.0 INCH PUEBLO CO NWS EMPLOYEE
0505 PM SNOW 2 ENE MONUMENT 39.11N 104.84W
02/25/2015 M1.0 INCH EL PASO CO TRAINED SPOTTER
0500 PM SNOW 1 WNW WALSENBURG 37.63N 104.79W
02/25/2015 M2.6 INCH HUERFANO CO COCORAHS
0441 PM SNOW 2 W RYE 37.92N 104.96W
02/25/2015 M2.5 INCH PUEBLO CO NWS EMPLOYEE
&&
28Local storm report, Feb 27, 12:41 AM MST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1241 AM MST FRI FEB 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 AM SNOW 5 ENE PUEBLO WEST 38.38N 104.64W
02/27/2015 M4.5 INCH PUEBLO CO NWS EMPLOYEE
&&
28Winter Storm, Eastern San Juan Mountains Above 10000 Ft
- When
- February 27, 2:00 AM MST to February 28, 11:59 PM MST
- Where
- Eastern San Juan Mountains Above 10000 Ft forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 37.484, -106.500 (the zone’s center; the record gives no point)
Winter Storm, Eastern Sawatch Mountains Above 11000 Ft
- When
- February 27, 7:00 AM MST to February 28, 11:59 PM MST
- Where
- Eastern Sawatch Mountains Above 11000 Ft forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 38.677, -106.274 (the zone’s center; the record gives no point)
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow in Texas, February 27, 20151 death · 2 injured · $270,000 · 11 events
- Winter Storm in Texas, February 27 to 28, 20151 death · 5 events
- Heavy Snow and Winter Weather in Oklahoma, February 27 to 28, 201524 events
- Winter Weather in Arkansas, February 27 to 28, 201517 events
- Heavy Snow and Winter Weather in Texas, February 27, 201515 events
- Winter Storm and Heavy Snow in Colorado, February 27 to 28, 201515 events
- Winter Storm in Oklahoma, February 27 to 28, 20157 events
- Heavy Rain in Hawaii, February 27 to 28, 20156 events
- Winter Weather in Texas, February 27, 20155 events
- Winter Storm and Heavy Snow in Utah, February 27 to 28, 20154 events
- Winter Weather in Texas, February 27 to 28, 20154 events
- Winter Storm in Utah, February 27 to 28, 20153 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 568131, 568130.